# SDR DALA2019040272096

- Difficulty date: March 25, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 84,326 hours, 10,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7007, L/P 5723650) EXTERIOR EMERGENCY LIGHTS L1 AND R4 DOOR INOP. REMOVED AND REPLACED R4 LAMP- OPS CK OK. REMOVED AND REPLACED L1 LAMP. FOUND FUSES BAD. REPLACED FUSES PER B777 AMM 33-51-06. OPS CHECK GOOD.
